# SDR 97ZZZM513

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE 5 SLAT HAS CORROSION UNDER PANEL SS128.  MECH REMOVED CORROSION AND TR WING LEADING EDGE SPAR IAW SRM 51-10-6.  REMOVED AT .088 METAL ORIGINAL THICKNESS .360 MATERIAL ALLOWABLE .012 OUT OF LIMIT IAW SRM 57-10-1.  NO CRACKS NOTED BY EDDY CURRENT.  FLAP PEENED AREAS IAW B727 SOP 20-10-3.  TREATED ADN PRIMED IAW SRM 51-10-2 AND MM 51-10-11.
